| Catalog Number |
10736398 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported discrepant low ph on two patients which resulted in the patients being taken off of a ventilator.The customer has not indicated if this change was necessary or unnecessary.There is no report of injury due to this event.
Additional Manufacturer Narrative
Siemens healthineers has confirmed the occurrence of discrepant low ph and measured total carbon dioxide (mtco2) results in arterial, venous, and capillary patient samples.A field action was initiated for the affected test cards.A proximate root cause has been linked to manufacturing limited to one batch of raw material used in these affected lots.